On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators

Alina Ostafe*, Igor E. Shparlinski

*Corresponding author for this work

Research output: Contribution to journalArticle

19 Citations (Scopus)
4 Downloads (Pure)

Abstract

In this paper we study a class of dynamical systems generated by iterations of multivariate polynomials and estimate the degree growth of these iterations. We use these estimates to bound exponential sums along the orbits of these dynamical systems and show that they admit much stronger estimates than in the general case and thus can be of use for pseudorandom number generation.

Original languageEnglish
Pages (from-to)501-511
Number of pages11
JournalMathematics of Computation
Volume79
Issue number269
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators'. Together they form a unique fingerprint.

Cite this